RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 102, Issue 1, Pages 81–95 (Mi mz10674)  

This article is cited in 1 scientific paper (total in 1 paper)

A Problem with Integral Conditions for an Elliptic-Parabolic Equation

A. K. Urinov, Sh. T. Nishonova


Abstract: A problem with integral conditions for a differential equation of elliptic-parabolic type in a mixed domain consisting of a rectangle and a half-disk is posed. The unique solvability of this problem is proved.

Keywords: differential equation of mixed type, elliptic-parabolic equation, nonlocal problem, integral condition.

DOI: https://doi.org/10.4213/mzm10674

Full text: PDF file (504 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 102:1, 68–80

Bibliographic databases:

UDC: 517.956.6
Received: 20.05.2015
Revised: 30.11.2016

Citation: A. K. Urinov, Sh. T. Nishonova, “A Problem with Integral Conditions for an Elliptic-Parabolic Equation”, Mat. Zametki, 102:1 (2017), 81–95; Math. Notes, 102:1 (2017), 68–80

Citation in format AMSBIB
\Bibitem{UriNis17}
\by A.~K.~Urinov, Sh.~T.~Nishonova
\paper A Problem with Integral Conditions for an Elliptic-Parabolic Equation
\jour Mat. Zametki
\yr 2017
\vol 102
\issue 1
\pages 81--95
\mathnet{http://mi.mathnet.ru/mz10674}
\crossref{https://doi.org/10.4213/mzm10674}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3670212}
\elib{http://elibrary.ru/item.asp?id=29437453}
\transl
\jour Math. Notes
\yr 2017
\vol 102
\issue 1
\pages 68--80
\crossref{https://doi.org/10.1134/S0001434617070082}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000413842800008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85032392710}


Linking options:
  • http://mi.mathnet.ru/eng/mz10674
  • https://doi.org/10.4213/mzm10674
  • http://mi.mathnet.ru/eng/mz/v102/i1/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. K. Yuldashev, “On an integro-differential equation of pseudoparabolic-pseudohyperbolic type with degenerate kernels”, Uch. zapiski EGU, ser. Fizika i Matematika, 52:1 (2018), 19–26  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:225
    Full text:11
    References:51
    First page:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020